Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Nashville, TN

May 19, 20136 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 19, 2013, 1:52 PM CDT for 6 counties in Tennessee. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 1:52 PM CDT (18:52 UTC)
Expired
May 19, 2013, 6:00 PM CDT
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cannon County, TN, Cumberland County, TN, DeKalb County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:42 PM CDTFLASH FLOOD5 E Woodbury, TNSTONES RIVER ROAD JUST EAST OF WOODBURY WAS CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2791 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS54 KOHX 191852
FFWOHX
TNC015-035-041-175-177-185-192300-
/O.NEW.KOHX.FF.W.0015.130519T1852Z-130519T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CANNON COUNTY IN MIDDLE TENNESSEE...
  DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  WARREN COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. LOCALIZED AMOUNTS OF TWO TO FOUR INCHES OF RAIN ARE
  LIKELY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCMINNVILLE...SMITHVILLE...SPARTA...SPENCER AND WOODBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3576 8525 3575 8526 3571 8526 3558 8540
      3553 8557 3555 8579 3567 8600 3594 8615
      3596 8600 3605 8602 3592 8515 3577 8510

$$
1 follow-up statement
179 
WGUS74 KOHX 192132
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CDT SUN MAY 19 2013

TNC015-035-041-175-177-185-192300-
/O.CON.KOHX.FF.W.0015.000000T0000Z-130519T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN BUREN TN-WARREN TN-WHITE TN-CANNON TN-CUMBERLAND TN-DE KALB TN-
432 PM CDT SUN MAY 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN DE KALB...
SOUTHWESTERN CUMBERLAND...EASTERN CANNON...WHITE...WARREN AND VAN
BUREN COUNTIES UNTIL 600 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PARTS OF THE WARNED 
AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING 
INCLUDE...MCMINNVILLE...SPARTA AND WOODBURY.

SOME ROADS IN THE AREA HAVE BEEN CLOSED...INCLUDING STONES RIVER 
ROAD JUST EAST OF WOODBURY. RAIN HAS TAPERED OFF AROUND SMITHVILLE 
AND SPENCER..BUT SMALL STREAMS MAY STILL BE RUNNING HIGH...AND WATER 
MAY STILL COVER SOME ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3576 8525 3575 8526 3571 8526 3558 8540
      3553 8557 3555 8579 3567 8600 3594 8615
      3596 8600 3605 8602 3592 8515 3577 8510

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 19, 11:18 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 19, 11:18 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 AM CDT SUN MAY 19 2013

.MESOSCALE UPDATE...MOST OF THE ONGOING ACTIVITY IS FOCUSED ALONG
THE CUMBERLAND PLATEAU, WHERE MOISTURE IS DEEPEST AND POP'S ARE
HIGHEST. LAPS SOUNDING FOR BNA VALID AT 15Z SHOWS A HIGHLY MOIST
AND UNSTABLE ENVIRONMENT, WITH PRECIPITABLE WATER 1.71 INCHES,
K-INDEX 37, LIFTED INDEX -10.2, AND A CAPE OF 3746 J/KG. FREEZING
LEVEL IS 13.8 KFT, WHICH IS A LITTLE HIGH FOR LARGE HAIL TO MAKE
IT TO THE SURFACE. LIKEWISE, THE 0-3 KM STORM-RELATIVE HELICITY IS
ONLY 12, SO THERE'S VIRTUALLY NO LOW-LEVEL SHEAR PRESENT.
VISIBLE SATELLITE SHOWS SOME BREAKS IN THE CLOUD COVER MAINLY
WEST OF NASHVILLE, WHICH WILL LEAD TO INCREASED SURFACE HEATING
AND WOULD NORMALLY DEEPEN OUR INSTABILITY. HOWEVER, DRIER AIR IS
ALSO WORKING ITS WAY INTO MIDDLE TENNESSEE FROM THE WEST, WHICH
WILL SERVE TO LIMIT THIS AFTERNOON'S CONVECTIVE DEVELOPMENT.
MIDDLE TENNESSEE REMAINS WELL OUTSIDE THE DAY 1 SEVERE WEATHER
RISK AREA, SO BELIEVE THE PRIMARY THREAT THIS AFTERNOON REMAINS
LOCALLY HEAVY RAINFALL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ROSE
Hazardous weather outlook, May 19, 5:01 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CDT SUN MAY 19 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-201015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
501 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA TODAY. AN ISOLATED
STRONG TO SEVERE STORM IS POSSIBLE WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH
SOME OF THE SLOWER MOVING STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
THIS FRONT AND A FEW STORMS COULD BE STRONG TO SEVERE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JOHNSTONE

In the hours before

Special weather statement, May 19, 10:07 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 AM CDT SUN MAY 19 2013

TNZ007>009-029-191545-
MACON-ROBERTSON-SUMNER-TROUSDALE-
1007 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR MACON...ROBERTSON...SUMNER AND
TROUSDALE COUNTIES...

AT 1005 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR PORTLAND...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PORTLAND...OAK GROVE...BETHPAGE...
WESTMORELAND...HARTSVILLE AND LAFAYETTE.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. BRIEF VERY HEAVY RAIN WILL LEAD TO STANDING WATER ON ROADWAYS
AND POSSIBLY MINOR FLOODING.

LAT...LON 3665 8617 3662 8579 3630 8613 3635 8623
      3632 8625 3635 8627 3633 8630 3634 8635
      3636 8636 3634 8638 3640 8675 3665 8680
Special weather statement, May 19, 11:01 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1101 AM CDT SUN MAY 19 2013

TNZ032>034-066-191645-
CUMBERLAND-FENTRESS-OVERTON-PUTNAM-
1101 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...FENTRESS...OVERTON
AND PUTNAM COUNTIES...

AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORMS NEAR CROSSVILLE AND MONTEREY...
MOVING EAST AT 35 MPH.

PEOPLE IN AND AROUND SLATE SPRINGS...CROSSVILLE...FAIRFIELD GLADE AND
CRAB ORCHARD SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
ADDITIONALLY...VERY HEAVY RAIN WILL LEAVE WATER STANDING ON ROADWAYS
AS WELL AS POSSIBLY LEAD TO MINOR FLOODING.

LAT...LON 3582 8478 3576 8491 3577 8526 3591 8522
      3592 8525 3603 8530 3651 8535 3652 8523
      3640 8512 3653 8505 3655 8481 3652 8472
      3637 8468 3629 8479 3629 8486 3621 8491
      3615 8490 3609 8480 3591 8467
Special weather statement, May 19, 12:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT SUN MAY 19 2013

TNZ064>066-080-191815-
CUMBERLAND-DE KALB-VAN BUREN-WHITE-
1233 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...DE KALB...VAN BUREN
AND WHITE COUNTIES...

AT 1232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF SPARTA...MOVING EAST
AT 30 MPH.

PEOPLE IN AND AROUND DOYLE...SPARTA AND VIRGIN FALLS STATE NATURAL
AREA SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3576 8516 3576 8525 3571 8527 3579 8560
      3582 8564 3582 8567 3583 8568 3584 8574
      3601 8566 3602 8564 3594 8517 3578 8509
Special weather statement, May 19, 12:36 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 PM CDT SUN MAY 19 2013

TNZ064>066-080-191815-
CUMBERLAND-DE KALB-VAN BUREN-WHITE-
1236 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...DE KALB...VAN BUREN
AND WHITE COUNTIES...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF SPARTA...MOVING EAST
AT 20 MPH.

PEOPLE IN AND AROUND DOYLE...SPARTA AND VIRGIN FALLS STATE NATURAL
AREA SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. ADDITIONALLY...HEAVY RAIN WILL LEAVE WATER STANDING ON ROADWAYS
AS WELL AS POSSIBLY LEAD TO MINOR FLOODING.

LAT...LON 3576 8516 3576 8525 3571 8527 3579 8560
      3582 8564 3582 8567 3583 8568 3585 8574
      3601 8566 3602 8564 3594 8517 3578 8509
Special weather statement, May 19, 1:06 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CDT SUN MAY 19 2013

TNZ065-066-078-080-191900-
CUMBERLAND-VAN BUREN-WARREN-WHITE-
106 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...VAN BUREN...WARREN
AND WHITE COUNTIES...

AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS JUST SOUTHWEST OF SPARTA...MOVING SOUTHEAST
AT 25 MPH.

PEOPLE IN AND AROUND ROCK ISLAND STATE PARK...DOYLE...SPENCER...
VIRGIN FALLS STATE NATURAL AREA AND FALL CREEK FALLS STATE PARK
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. ADDITIONALLY...HEAVY RAIN WILL LEAVE WATER STANDING ON
ROADWAYS AS WELL AS POSSIBLY LEAD TO MINOR FLOODING.

LAT...LON 3576 8525 3571 8526 3567 8530 3558 8540
      3554 8546 3554 8549 3556 8551 3580 8569
      3583 8567 3583 8565 3585 8563 3585 8566
      3602 8555 3577 8510
Local storm report, May 19, 1:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NW CROSSVILLE           35.95N  85.04W
05/19/2013                   CUMBERLAND         TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS ROAD CLOSURES COUNTY WIDE.
            ALSO 2 HOUSES WERE INDUNDATED BY 6 TO 8 INCHES OF FLOOD
            WATERS IN DOWNTOWN CROSSVILLE.

&&

EVENT NUMBER OHX1300411

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:29 AM CDTSpecial Weather StatementOHXMaury31 min
May 19, 4:00 AM CDTSpecial Weather StatementOHXMarshall30 min
May 19, 4:11 AM CDTSpecial Weather StatementOHXCumberland34 min
May 19, 4:15 AM CDTSpecial Weather StatementOHXRobertson45 min
May 19, 4:48 AM CDTSpecial Weather StatementOHXWilson42 min
May 19, 5:13 AM CDTSpecial Weather StatementOHXRutherford, Wilson47 min
May 19, 5:57 AM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson48 min
May 19, 6:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson42 min
May 19, 6:34 AM CDTSpecial Weather StatementOHXSumner26 min
May 19, 8:48 AM CDTSpecial Weather StatementOHXRobertson, Sumner42 min
May 19, 10:07 AM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale38 min
May 19, 11:01 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Overton44 min
May 19, 11:28 AM CDTFlash Flood WarningOHXCumberland, Fentress, Overton, Putnam3 hr
May 19, 12:33 PM CDTSpecial Weather StatementOHXWhite42 min
May 19, 12:36 PM CDTSpecial Weather StatementOHXWhite39 min
May 19, 1:06 PM CDTSpecial Weather StatementOHXVan Buren, White54 min
May 19, 1:15 PM CDTSevere Thunderstorm WarningOHXVan Buren45 min
May 19, 2:08 PM CDTSevere Thunderstorm WarningOHXVan Buren, Warren37 min
May 19, 2:23 PM CDTFlash Flood WarningOHXCumberland4 hr
May 19, 2:43 PM CDTSevere Thunderstorm WarningOHXDeKalb, Warren32 min
May 19, 3:09 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren21 min
May 19, 3:14 PM CDTSpecial Weather StatementOHXGrundy31 min
May 19, 3:36 PM CDTSpecial Weather StatementOHXCannon24 min
May 19, 3:45 PM CDTSpecial Weather StatementOHXGrundy30 min
May 19, 3:48 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson27 min
May 19, 3:56 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy34 min
May 19, 4:12 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson33 min
May 19, 4:23 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford22 min
May 19, 4:43 PM CDTSpecial Weather StatementOHXCannon32 min
May 19, 4:48 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford27 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.